Shankar, PN (1991) Exact solutions for a class of nonlinear free surface flows. Proceedings: Mathematical and Physical Sciences, 434 (1892). pp. 677-682.Full text not available from this repository.
Consideration is given to a class of inviscid free surface flows where the free surface is of finite length and the pressure on the free boundary is different from the free stream pressure. The study is aimed at determining the shape of the free surface as a function of the velocity ratio parameter. A mapping technique is used to obtain13; exact solutions for a class of free-boundary problems. An infinite system of coupled nonlinear equations is formulated for the coefficients in the mapping function. It is found that the system can be solved exactly, and the solution can be written in simple closed form.
|Item Type:||Journal Article|
|Uncontrolled Keywords:||Flow equations;Fluid boundaries;Free boundaries;Inviscid flow; Nonlinear equations;Bernoulli theorem;Bubbles|
|Subjects:||ENGINEERING > Fluid Mechanics and Thermodynamics|
|Division/Department:||Computational and Theoretical Fluid Dynamics Division|
|Depositing User:||M/S ICAST NAL|
|Date Deposited:||28 Mar 2008|
|Last Modified:||24 May 2010 09:55|
Actions (login required)